ALLERGAN (COSTA RICA) INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
TCM-310 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: swelling, deformity, pain, hardening, capsular contracture, baker grade unknown.
Event or Problem Description
Patient representative reported patient was experiencing swelling, deformity, pain, hardening, capsular contracture, baker grade unknown, and "both implants were textured from information and belief, which from information and belief were also recalled in the later recall by the fda." further reported were lumps, fever, and body aches which have been deemed not related to the device.This record is for the left side.The device has been explanted and replaced.